Tuesday, June 3, 2008

More of an infertility type posting...

I know I've been posting a lot lately about non-fertility issues (because I'm just killing time until our next IVF in Aug/September-ish time frame).

But, on a fertility note, I was supposed to be on birth control all summer long (seems pretty silly when you think about giving a couple who can't have babies on their own birth-control....but I understand why he's doing it, to keep the uterine lining down to keep me ready for the next IVF, yada yada yada....). Anyway, I developed pain and warmth in my calf so my family MD wanted to rule out a DVT (blood clot in the deep veins of the leg) as this can be caused by birth control...I do not have a DVT (good) but I do have superficial thrombophlebitis (clots in the little veins near the surface of the leg (not so good).

SO.....now I can never take birth control again. Which is nice as I hate BCP's, but not so nice because now I'm worried about having a big hairy overgrown endometrium when it comes time to implant those little embryos this fall! Hopefully it won't be too junky in there.......I do have to do progesterone vaginal suppositories nightly on days 16-25 of each cycle throughout this summer - hopefully this will accomplish the same thing as the birth control.

the other sucky thing was that this happened on the first week of my pill pack...so when they told me to stop I had just had a period a week and a half-ish before that...well you know what you get when you stop birth control pills? Another period!

(I have such a lucky husband, don't you think? Two periods in a 2 week time period!) Lucky for him I don't get b*tchy, just really really sappy....... :)

2 comments:

Io said...

Lol - don't worry - I think most of us are good at talking about non-infertility related things. I'm glad you don't have DVT, but that is screwwwwed up. Wow. (and your poor husband :))

lifecanbeashit said...

Hope going off the pill sorts it all out for you. Your IVF dr will have to give you something else. Lots of girls must find they cant take the pill for different reasons.

Hugs
xxx